# SDR VTZA97534

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLT 6325 - IAD-GSO - DURING TAXI, RETURNED TO GATE DUE TO LT GENERATOR FAILED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED STARTER/GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
